# SDR SWAA2018042521392

- Difficulty date: April 23, 2018
- Submitted: April 25, 2018
- Operation: Air carrier
- Aircraft: N403WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29815
- Aircraft time: 60,119 hours, 35,206 cycles
- System (JASC): 2565 · Escape Slide
- Part: Case
- Part number: 6557457
- Condition: Damaged
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE CASE DAMAGED.  R & R THE SLIDE CASE IAW MM.
